# SDR SWAA2024010424789

- Difficulty date: November 26, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE ASSY TRAILING EDGE LOCATED IRSS212 TO IRSS219 LT WING 2023-720021<[01] REPLACED PLATE ASSY TRAILING EDGE LOCATED IRSS212 TO IRSS219 LT WING IAW B737-800 SRM 51-40-02 AND DRAWING #115A2001. REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED PLATE ASSY TRAILING EDGE LOCATED IRSS212 TO IRSS219 LT WING IAW B737-800 SRM 51-40-02 AND DRAWING #115A2001. REV:-. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELLOW
